# SDR DXTA2024121801525

- Difficulty date: December 14, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N579QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605773
- Aircraft time: 14,060 hours, 10,788 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 99144214
- Condition: Faulted
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FUEL BOOST ADVISORY LIGHT CAME ON STEADY AFTER 30 MINS IN FLIGHT.  NO SECONDARIES.     REINSTALLED RIGHT FUEL ELECTRIC PUMP. IAW CE560XL MM 28-21-01
